# SDR USAA20090224BA005

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EPSU SYSTEM TEST INDICATED FAULT "BAT/EPSU 1L" (11WL).  MAINTENANCE REPLACED THE POWER SUPPLY BATTERY AT DOOR L1.  OPERATIONALLY CHECKS OK.
